Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximum and minimum first eigenvalues for a class of elliptic operators


Author: Carlo Pucci
Journal: Proc. Amer. Math. Soc. 17 (1966), 788-795
MSC: Primary 35.80; Secondary 35.42
MathSciNet review: 0199576
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.80, 35.42

Retrieve articles in all journals with MSC: 35.80, 35.42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0199576-1
PII: S 0002-9939(1966)0199576-1
Article copyright: © Copyright 1966 American Mathematical Society